# SDR HEEA955309

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268W
- Make and model: Bell 206B-3
- Aircraft serial: 3606
- System (JASC): 6300 · Main Rotor Drive System
- Part: Mount
- Part number: 206030539101
- Condition: Over Temp Dot
- Location: Input Drive
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INPUT DRIVE SHAFT FORWARD AND COUPLING YELLOW TEMPERATURE INDICATOR DOTS TURNED BLACK INDICATING ELEVATED TEMPERATURE.
